Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 262, Number 2

All articles in this issue are freely accessible.

Approximation results in Hilbert cube manifolds
T. A. Chapman.
Trans. Amer. Math. Soc. 262 (1980), 303-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 586720
Splitting criteria for $\mathfrak{g}$-modules induced from a parabolic and the Berňsteĭn-Gel’fand-Gel’fand resolution of a finite-dimensional, irreducible $\mathfrak{g}$-module
Alvany Rocha-Caridi.
Trans. Amer. Math. Soc. 262 (1980), 335-366
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 586721
Algebras of automorphic forms with few generators
Philip Wagreich.
Trans. Amer. Math. Soc. 262 (1980), 367-389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 586722
Preservation of closure in a locally convex space. I
I. Brodsky.
Trans. Amer. Math. Soc. 262 (1980), 391-397
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 586723
Deformation theory and the tame fundamental group
David Harbater.
Trans. Amer. Math. Soc. 262 (1980), 399-415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 586724
The product of two countably compact topological groups
Eric K. van Douwen.
Trans. Amer. Math. Soc. 262 (1980), 417-427
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 586725
Nonexistence of nontrivial $cm”$-harmonic 1-forms on a complete foliated Riemannian manifold
Haruo Kitahara.
Trans. Amer. Math. Soc. 262 (1980), 429-435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 586726
The category of $D$-completely regular spaces is simple
N. C. Heldermann.
Trans. Amer. Math. Soc. 262 (1980), 437-446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 586727
Composition factors of the principal series representations of the group $Sp(n,1)$
M. W. Baldoni Silva and H. Kraljević.
Trans. Amer. Math. Soc. 262 (1980), 447-471
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 586728
Regularity of certain small subharmonic functions
P. C. Fenton.
Trans. Amer. Math. Soc. 262 (1980), 473-486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 586729
On the singularities of Gegenbauer (ultraspherical) expansions
Ahmed I. Zayed.
Trans. Amer. Math. Soc. 262 (1980), 487-503
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 586730
A new result on the convergence of nonhomogeneous stochastic chains
Arunava Mukherjea.
Trans. Amer. Math. Soc. 262 (1980), 505-520
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 586731
$L^{p}$ behavior of certain second order partial differential operators
Carlos E. Kenig and Peter A. Tomas.
Trans. Amer. Math. Soc. 262 (1980), 521-531
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 586732
On locally and globally conformal Kähler manifolds
Izu Vaisman.
Trans. Amer. Math. Soc. 262 (1980), 533-542
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 586733
Linear spaces with an $H^{∗} $-algebra-valued inner product
Parfeny P. Saworotnow.
Trans. Amer. Math. Soc. 262 (1980), 543-549
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 586734
The asymptotic behavior of gas in an $n$-dimensional porous medium
Avner Friedman and Shoshana Kamin.
Trans. Amer. Math. Soc. 262 (1980), 551-563
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 586735
Weak subordination and stable classes of meromorphic functions
Kenneth Stephenson.
Trans. Amer. Math. Soc. 262 (1980), 565-577
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 586736
A maximal function characterization of $H^{p}$ on the space of homogeneous type
Akihito Uchiyama.
Trans. Amer. Math. Soc. 262 (1980), 579-592
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 586737